Is this normal, does it still mean the cream is working. Even my chemist advised there would be a few uncomfortable days/weeks ahead, so far nothing.
Hi vmo, I am Rameses. I just finished reading all of the "stuff" there is to read about Your medication, efudex, and I did not know that it worked the way the instructions said that it works. What I read was, that the patient (You) might not see any results from the treatment, until after the treatment has stopped. I found that somewhat odd, but that is what it said. It also mentioned that You might not start to see any results, at all, until after the initial treatment has stopped completely. And, it also stated that You should be careful of getting overexposed to the Sun, that You could burn much easier than normal. And that's about all I could find on it, and, if You would like to read some more of it for Your self, You can scroll down a little ways, just under these comments, and You'll see a place where You can click on the drug efudex, information for consumers, and there, You can read some more about the medication that You are using. I realize that this wasn't much help for You vmo, You just want those pesky things to go the hell away, and stay away, and I don't blame You one little bit. The only other thing I could think of to maybe do, is to call Your doctor back up, and just ask him, straight out ; "Is this the fastest stuff You got for what it is that I have ? Do You have anything else that will work a little faster on this ?". Maybe he'll understand, and maybe he could come up with something that will work more better. Just a thought. Anyway, good luck with it all, vmo. I'll keep You in my prayers.
- Efudex Information for Consumers
- Efudex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Efudex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2010 • 1 answer
Posted 3 Jul 2016 • 1 answer
Posted 23 Apr 2017 • 1 answer
I used Efudex and had a severe, allergic reaction. Am now on prednisone to help with the terrible...
Posted 11 May 2017 • 0 answers
Posted 19 Jan 2018 • 1 answer